IJPAM: Volume 48, No. 2 (2008)

CLASSIFICATION OF HOPF ALGEBRAS OF DIMENSION $p^{2}$

Tanja Stojadinovic
Department of Algebra and Mathematical Logic
Faculty of Mathematics
University of Belgrade
16, Studentski Trg., Belgrade, 11000, SERBIA
e-mail: tanjas@matf.bg.ac.yu


Abstract.In this paper we give a simpler, more direct proof of the result that a non-semisimple Hopf algebra of dimension $p^{2}$ is isomorphic to a Taft algebra.

Received: June 12, 2008

AMS Subject Classification: 16W30

Key Words and Phrases: Hopf algebra, non-semisimple

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2